# SDR FDEA202507181255

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 9,449 hours, 4,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 9,449 hours, 4,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS WITH CRACK OF FLOOR PANEL 241WFF AREA OUTERSIDE ON MAIN DECK   CARGO COMPARTMENT. FLOOR PANEL 241WFF AREA OUTERSIDE ON MAIN DECK CARGO COMPARTMENT WAS REPAIRED   IAW SRM 53-00-50-2R PAR 4B FIG 201 SHEET 2 REV. 92
